# SDR SWAA051375

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 2,526 hours, 1,411 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pulley
- Part number: 6549568
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  POPPING NOISE/METALIC SOUND HEARD IN FLOOR NEAR L1 DOOR.  INSPECTED FWD E & E COMPARTMENT & FOUND BOTH HORIZONTAL STAB TRIM CABLE PULLEYS WORN.  REMOVED AND REPLACED BOTH PULLEYS PER MM.
